urologist-icon
Uric Acid and Potassium Levels
Recently in my Blood Test, my all kidney renal parameters were good and within range..but potassium was high as 5.5 Doc advised me KBind for 3 days.. and tht brought my levels to 5.0 I m now feeling slightly burning sensation in my foot soles and hand palms and uric acid type stiffness in feet as wel.. can I take a couple of doses of Febuxostat to relieve the symptoms? Will it have adverse effect on my elevated Potassium Level? Is there any interference and correlation?
51 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Plz consult a nephrologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.